# SDR SWAA2022092282983

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737
- Aircraft serial: 37043
- Aircraft time: 5,325 hours, 2,354 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Tab
- Condition: Delaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TAB TRAILING EDGE DELAMINATED APPROX 1 INCH IN LENGTH; .10 IN WIDTH. / [01] REMOVED AND REPLACED R/H ELEVATOR TAB PER AMM 27-31-31-401-MAX; OPS CHECKS AND ADJUSTMENTS GOOD;[02] C/W RII.
